ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Generalized Sasakian space forms with semi-symmetric non-metric connections; pp. 251–257

Full article in PDF format | doi: 10.3176/proc.2011.4.05

Authors
Sibel Sular, Cihan Özgür

Abstract

We introduce generalized Sasakian space forms with semi-symmetric non-metric connections. We show the existence of a generalized Sasakian space form with a semi-symmetric non-metric connection and give some examples by warped products endowed with semi-symmetric non-metric connections.


References

  1. Agashe, N. S. and Chafle, M. R. A semi-symmetric non-metric connection on a Riemannian manifold. Indian J. Pure Appl. Math., 1992, 23(6), 399–409.

  2. Alegre, P., Blair, D. E., and Carriazo, A. Generalized Sasakian-space-forms. Israel J. Math., 2004, 141, 157–183.
http://dx.doi.org/10.1007/BF02772217

  3. Blair, D. E. The theory of quasi-Sasakian structures. J. Differ. Geom., 1967, 1, 331–345.

  4. Blair, D. E. Riemannian Geometry of Contact and Symplectic Manifolds. Birkhauser, Boston, 2002.

  5. Friedmann, A. and Schouten, J. A. Über die Geometrie der halbsymmetrischen Übertragungen. (German) Math. Z., 1924, 21(1), 211–223.
http://dx.doi.org/10.1007/BF01187468

  6. Hayden, H. A. Subspace of a space with torsion. P. Lond. Math. Soc. II Ser., 1932, 34, 27–50.
http://dx.doi.org/10.1112/plms/s2-34.1.27

  7. Kenmotsu, K. A class of almost contact Riemannian manifolds. Tôhoku Math. J., 1972, 24, 93–103.
http://dx.doi.org/10.2748/tmj/1178241594

  8. O’Neill, B. Semi-Riemannian Geometry with Applications to Relativity. Academic Press, New York, London 1983.

  9. Oubiña, J. A. New classes of almost contact metric structures. Publ. Math. Debrecen, 1985, 32, 187–193.

10. Özgür, C. and Sular, S. Warped products with semi-symmetric non-metric connections. Arab. J. Sci. Eng., 2011, 36, 461–473.
http://dx.doi.org/10.1007/s13369-011-0045-9

11. Sular, S. and Özgür, C. Warped product manifolds with semi-symmetric metric connections. Taiwan. J. Math., 2011, 15, 1701–1719.

12. Sular, S. and Özgür, C. Generalized Sasakian space forms with semi-symmetric metric connections. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.), forthcoming.

13. Tricerri, F. and Vanhecke, L. Curvature tensors on almost Hermitian manifolds. T. Am. Math. Soc., 1981, 267, 365–398.
http://dx.doi.org/10.1090/S0002-9947-1981-0626479-0

14. Vanhecke, L. Almost Hermitian manifolds with J-invariant Riemann curvature tensor. Rendiconti del Seminario Mathematico della Universitá e Politecnico di Torino, 1975–76, 34, 487–498.

15. Yano, K. On semi-symmetric metric connections. Rev. Roumaine Math. Pures Appl., 1970, 15, 1579–1586.


Back to Issue